Reach Us +32-28-08-6657

Abstract

Heparin-Induced Thrombocytopenia in Pediatrics Mini Review

The use of heparin has a potential risk of developing heparin-induced thrombocytopenia, which, although infrequent, is of great importance due to high morbidity and mortality that requires rapid diagnosis and timely treatment. A clinical case of a patient with dilated cardiomyopathy, with extracorporeal support is described, which is anticoagulated with heparin by protocol, presenting an adverse effect little reported in the literature such as heparin-induced thrombocytopenia requiring Fondaparinux with failure to start bivalirudin.


Author(s):

Andrea Carolina Zarate Vergara , María Alexandra Pérez Sotelo  and Irina Suley Tirado Pérez



Abstract | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
Recommended Conferences
Flyer image
Abstracted/Indexed in
  • Index Copernicus
  • China National Knowledge Infrastructure (CNKI)
  • Cosmos IF
  • WorldCat
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs